BibTeX record: journals/tit/KiefferY96

download as .bib file

@article{DBLP:journals/tit/KiefferY96,
  author    = {John C. Kieffer and
               En{-}Hui Yang},
  title     = {Sequential codes, lossless compression of individual sequences, and
               Kolmogorov complexity},
  journal   = {{IEEE} Transactions on Information Theory},
  volume    = {42},
  number    = {1},
  pages     = {29--39},
  year      = {1996},
  url       = {http://dx.doi.org/10.1109/18.481775},
  doi       = {10.1109/18.481775},
  timestamp = {Mon, 31 Oct 2011 17:05:09 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/KiefferY96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}